# SDR AALA201512179009

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 42,679 hours, 25,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3185
- Condition: Faulty
- Location: Emergency Lights
- Part time: 38,920 hours, 26,723 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R ESPU 10WL IAW AMM 33-51-38-400-001-1A.  OPERATIONS CHECKED GOOD.
